CSpace
Existence of solutions for asymptotically 'linear' p-Laplacian equations
Liu, S; Li, S
2004
Source PublicationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY
ISSN0024-6093
Volume36Pages:81-87
AbstractUnder very general conditions, a proof is given, via Morse theory, of the existence of solutions for asymptotically 'linear' p-Laplacian equations, where the asymptotic limit may be greater than the second eigenvalue. The existence of nonzero solutions is also considered.
DOI10.1112/S0024609303002546
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000189107400011
PublisherLONDON MATH SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/594
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLiu, S
AffiliationAcad Sinica, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Liu, S,Li, S. Existence of solutions for asymptotically 'linear' p-Laplacian equations[J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,2004,36:81-87.
APA Liu, S,&Li, S.(2004).Existence of solutions for asymptotically 'linear' p-Laplacian equations.BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,36,81-87.
MLA Liu, S,et al."Existence of solutions for asymptotically 'linear' p-Laplacian equations".BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 36(2004):81-87.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, S]'s Articles
[Li, S]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, S]'s Articles
[Li, S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, S]'s Articles
[Li, S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.